×

zbMATH — the first resource for mathematics

Fourth order singular differential equations. (English) Zbl 0111.08501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Titchmarsh, E. C.: Eigenfunction expansions associated with second-order differential equations. Oxford: Oxford University Press, 1946. · Zbl 0061.13505
[2] Kodaira, K.: On ordinary differential equations of any even order, and the corresponding eigenfunction expansions. Am. J. Math.72, 502-544 (1950). · Zbl 0054.03903 · doi:10.2307/2372051
[3] Glazman, I. M.: On the theory of singular differential Operators. Am. Math. Soc. Translation No. 96. [Uspehi Matematiceskih Nauk (N.S.)5, No. 6 (40), 102-135 (1950).]
[4] Weyl, H.: Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen. Math. Ann.68, 220-269 (1910). · JFM 41.0343.01 · doi:10.1007/BF01474161
[5] Windau, W.: Über lineare Differentialgleichungen vierter Ordnung mit Singularitäten und die dazugehörigen Darstellungen willkürlicher Funktionen. Math. Ann.83, 256-279 (1921). · JFM 48.0519.01 · doi:10.1007/BF01458384
[6] Kamke, E.: Differentialgleichungen; Lösungsmethoden und Lösungen (New York 1948).
[7] Everitt, W. N.: The Sturm-Liouville problem for fourth-order differential equations. Quart. J. Math. (Oxford) (2),8, 146-160 (1957). · Zbl 0077.29202 · doi:10.1093/qmath/8.1.146
[8] Coddington, E. A., andN. Levinson: Theory of ordinary differential equations (New York and London 1955). · Zbl 0064.33002
[9] Mirsky, L.: An introduction to linear algebra. Oxford: Oxford University Press, 1955. · Zbl 0066.26305
[10] Everitt, W. N.: Inequalities for Gram determinants. Quart. J. Math. (Oxford) (2),8, 191-196 (1957). · Zbl 0078.04905 · doi:10.1093/qmath/8.1.191
[11] ?? Some properties of Gram matrices and determinants. Quart. J. Math. (2),9, 87-98 (1958). · Zbl 0082.27101 · doi:10.1093/qmath/9.1.87
[12] McCrea, W. H.: Analytical geometry of three dimensions. Edinburgh and London: Oliver and Boyd 1947. · Zbl 0051.11702
[13] Eggleston, H. G.: Convexity. Cambridge, Cambridge University Press 1958. · Zbl 0086.15302
[14] Everitt, W. N.: Integrable-square solutions of ordinary differential equations. Quart. J. Math. (2),10, 145-155 (1959). · Zbl 0087.29501 · doi:10.1093/qmath/10.1.145
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.